# SDR SWIA200110393

- Difficulty date: November 24, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 24,863 hours, 30,569 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION A FLUTTERING VIBRATION WAS HEARD.  NOSE GEAR RED A & B CIRCUITS LIGHTS WERE BOTH ILLUMINATED.  CYCLED GEAR DOWN AND RETURNED TO LAND AT SGU.  ADJUSTED NOSE LANDING GEAR UPLOCK TARGETS.  SWUNG GEAR SEVERAL TIMES IAW MM 32-30-00.  OPS CHECK GOOD AT THIS TIME.
